Whate the side effect of topiramate?

Answers (2)

Anonymous

24 Feb 2012

Hello,

Topiramate

All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Topiramate:

Constipation; decreased sweating; diarrhea; dizziness; drowsiness; dry mouth; flu-like symptoms; headache; loss of appetite; nausea; nervousness; numbness or tingling of the skin; runny nose; sore throat; stomach pain or upset; taste changes; tiredness; trouble sleeping; weight loss.

Expand...

Anonymous

24 Feb 2012

Maso is a pharmacist or a pharmacology professor I
think... anyway ... topiramate, aka... Topamax is an anti-epileptic, and a migraine prophylaxis. Also it is used in psychiatry for a mood stabilizer... I tried it and was really allergic to it. Also, topiramate is a relativey old medication and there are many more newer drugs now in use.
Just my personal experience with this particular med.
The Itchy Scratchy Wiggly Hippie,
Laura

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I started topamax... (or topiramate)?

on March 25th the first couple of days I felt really tired, other than that the only other side effect I have experienced is I cannot drink any ...

8 answers 13 Apr 2010

Topiramate - I have lost 105lbs & many other symptoms in less than a yr. Has anyone had this?

I have a # of bizarre things going on and my family doctor thinks its all caused by Topiramate. I have read many posts but can't find anyone ...

2 answers 12 Aug 2011

Is Topiramate used for Parksinson or shaking?

I have uncontrollable shaking of the right hand and arm and foot. They were unable to diagnose Parkinsons so they gave me Topiramate. The Topiramate ...

1 answer 18 Aug 2014

How does the side effect for Topiramate affect weight loss?

Is the side effect of weight loss for Topiramate a result of lack of appetite, or metabolic "speed up"?

0 answers 23 Apr 2015